# SDR SIMA20230918001

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 19,852 hours, 12,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012712
- Condition: Unserviceable
- Location: Emergency Lights
- Part time: 19,852 hours, 12,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 16 INOP-C/A-RAR AFT GALLEY EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01 OPC GOOD.
